Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 37, NWS Cleveland, OH

May 28, 2013Erie County, Pennsylvania; Ashtabula County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 28, 2013, 6:59 PM EDT for Erie County, Pennsylvania; Ashtabula County, Ohio. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2013, 6:59 PM EDT (22:59 UTC)
Expired
May 28, 2013, 7:45 PM EDT
In force
46 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashtabula County, OH, Erie County, PA

The radar

The Cleveland radar (KCLE), 154 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 7:06 PM EDTHAIL 1Ne Conneaut, OHVERY HEAVY RAIN
May 28, 7:35 PM EDTTORNADO2 N Cranesville, PA*** 5 INJ *** NWS SURVEY TEAM CONFIRMED A EF1 TORNADO TOUCHED DOWN 2 MILES NORTH OF CRANESVILLE AND WAS ON THE GROUND FOR APPROXIMATELY 2 MILES. THE TORNADO HIT A MOBILE HOME WHERE 5 PEOPLE WERE INJURED. TREE DAMAGE WAS ALSO OBSERVED ALONG THE TORNADO PATH. WI
May 28, 7:53 PM EDTTSTM WND DMG8 Nw Edinboro, PASTRUCTURE DAMAGE TO HOUSES AND DOWN POWER LINES.
May 28, 7:53 PM EDTTORNADO2 N Edinboro, PA*** 2 INJ *** NWS SURVEY TEAM CONFIRMED AN EF1 TORNADO TOUCHED DOWN 2 MILES NORTH OF EDINBORO AND WAS ON THE GROUND INTERMITTENTLY FOR 18 MILES AS IT TRACKED EAST THROUGH UNION CITY. CONSIDERABLE TREE DAMAGE OCCURRED WITH MULTIPLE TREES FALLING ON HOMES. WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WUUS51 KCLE 282259
SVRCLE
OHC007-PAC049-282345-
/O.NEW.KCLE.SV.W.0037.130528T2259Z-130528T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
659 PM EDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ASHTABULA COUNTY IN NORTHEAST OHIO
  ERIE COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL 745 PM EDT

* AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  NORTH KINGSVILLE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ERIE...
  ALBION...
  GIRARD...
  EDINBORO...
  WATERFORD...
  UNION CITY...
  CORRY...
  NORTH EAST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY!

&&

LAT...LON 4201 7975 4201 7961 4199 7960 4185 7961
      4185 8051 4181 8052 4180 8081 4190 8084
      4192 8080 4193 8072 4204 8034 4210 8019
      4218 8011 4218 8007 4216 8006 4228 7976
TIME...MOT...LOC 2259Z 270DEG 35KT 4190 8062

$$

CLARK
2 follow-up statements
843 
WWUS51 KCLE 282322
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
722 PM EDT TUE MAY 28 2013

OHC007-282330-
/O.CAN.KCLE.SV.W.0037.000000T0000Z-130528T2345Z/
ASHTABULA OH-
722 PM EDT TUE MAY 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ASHTABULA COUNTY
IS CANCELLED...

THIS STORM HAS MOVED INTO ERIE COUNTY PENNSYLVANIA.


LAT...LON 4201 7975 4201 7961 4199 7960 4185 7961
      4185 8048 4199 8049 4204 8034 4210 8019
      4218 8011 4218 8007 4216 8006 4228 7976
TIME...MOT...LOC 2320Z 267DEG 37KT 4191 8033

$$

PAC049-282345-
/O.CON.KCLE.SV.W.0037.000000T0000Z-130528T2345Z/
ERIE PA-
722 PM EDT TUE MAY 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR ERIE COUNTY IN NORTHWEST PENNSYLVANIA...

AT 706 PM...SPOTTERS REPORTED QUARTER SIZE HAIL IN CONNEAUT. 

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ALBION...OR 21 MILES EAST OF ASHTABULA...MOVING EAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
FAIRVIEW...EDINBORO...MIDDLEBORO...WATERFORD AND UNION CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO QUARTER SIZE HAIL...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4201 7975 4201 7961 4199 7960 4185 7961
      4185 8048 4199 8049 4204 8034 4210 8019
      4218 8011 4218 8007 4216 8006 4228 7976
TIME...MOT...LOC 2320Z 267DEG 37KT 4191 8033

$$
190 
WWUS51 KCLE 282345
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
745 PM EDT TUE MAY 28 2013

PAC049-282355-
/O.EXP.KCLE.SV.W.0037.000000T0000Z-130528T2345Z/
ERIE PA-
745 PM EDT TUE MAY 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY IN NORTHWEST
PENNSYLVANIA EXPIRES AT 745 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4201 7975 4201 7961 4199 7960 4185 7961
      4185 8048 4199 8049 4204 8034 4210 8019
      4218 8011 4218 8007 4216 8006 4228 7976
TIME...MOT...LOC 2345Z 267DEG 37KT 4192 8006

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:51 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, May 28, 3:51 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
351 PM EDT TUE MAY 28 2013

.SYNOPSIS...
A WARM FRONT WILL CONTINUE TO MOVE NORTH OF THE AREA THROUGH TONIGHT.
BY LATE WEDNESDAY THE FRONT WILL HAVE PUSHED WAY NORTH OF THE AREA
AND TEMPERATURES WILL BE WELL ABOVE NORMAL. A COLD FRONT IS
EXPECTED TO MOVE EAST ACROSS THE FORECAST AREA SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE QUESTION IS STILL HOW MUCH CONVECTION WILL OCCUR THIS EVENING
AND TONIGHT. WE HAVE REACHED THE CONVECTIVE TEMPERATURES. THE
AIRMASS IS UNSTABLE AND MOIST BUT COULD BE MORE UNSTABLE. SOME OF
THE BETTER DYNAMICS ARE TO THE NORTH IN MICHIGAN. WENT MAINLY
CHANCE POPS. ACCORDING TO THE HRRR MODEL AND THE 4KM WRF NMM MODEL
ANOTHER WAVE WILL HIT THE AREA AFTER DARK. ON THE EDGE ABOUT THAT.
WENT ON THE WARMSIDE WITH THE LOWS BECAUSE OF THE MODERATELY HIGH
DEW POINTS. THREAT FOR SEVERE CONTINUES.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
WEDNESDAY IS TOUGH...SOME CONVECTION WILL BE IN THE AREA IN THE
MORNING BUT NOT SURE ABOUT THE AFTERNOON. KEPT THE CHANCE GOING.
DRY AND MUGGY WEDNESDAY NIGHT. THE MODELS ARE TRYING TO HINT AT
SOME CONVECTIVE ACTIVITY THURSDAY AFTERNOON. IT MAY JUST BE
ISOLATED SO LEFT IT OUT FOR THE MOMENT. INCLUDED A CHANCE STARTING
FRIDAY INTO FRIDAY NIGHT AS THE AIRMASS BECOMES MORE UNSTABLE.
USED A BLEND OF GUIDANCE FOR THE LOWS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS IN REASONABLY GOOD AGREEMENT WITH THE NEXT FRONT MOVING
THROUGH EARLY SUNDAY...AFTER THAT THE MODELS DIVERGE.  THE ECMWF
PUSHES THE FRONT SOUTH OF THE AREA BY SUNDAY EVENING TAKING THE RAIN
WITH IT.  THE GFS ON THE OTHER HAND STALLS THE FRONT ACROSS THE AREA
AS A SECONDARY WAVE DEVELOPS AND MOVES ACROSS THE AREA SUNDAY NIGHT
INTO MONDAY.  FOR NOW WITH SO MUCH UNCERTAINTY LEFT LIKELY POPS
SATURDAY NIGHT INTO SUNDAY WITH JUST LOW CHANCE POPS SUNDAY NIGHT
AND MONDAY.  BOTH MODELS PUSH CANADIAN HIGH PRESSURE SOUTH OVER THE
AREA BY TUESDAY SO SHOULD BE DRY AND COOLER.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
WARM FRONT CURRENTLY NEAR A DTW TO ERI TO PIT LINE. WARM UNSTABLE
AIRMASS HAS SPREAD ACROSS THE AREA.  CAPES HAVE RISEN TO 2500
J/KG IN THE WEST TO AROUND 1000 J/KG ELSEWHERE...EXPECT CAPES TO
RISE TO BETWEEN 2000-4000 J/KG BY LATE AFTERNOON. CLOUDS FROM
MORNING SHOWERS HAVE HELPED INSULATE AREA FROM TSRA FOR NOW.
EXPECT TSRA TO BUILD SW FROM SE LOWER MICHIGAN AND MOVE ACROSS THE
AREA THIS AFTERNOON AND EVENING.  SPC HAS AREA IN SLIGHT RISK
COULD SEE ISOLATED SEVERE TSRA WIND GUSTS...BUT DO NOT NOT EXPECT
WIDESPREAD OUTBREAK. SECOND WAVE IS POSSIBLE OVERNIGHT AS TSRA
DEVELOP FROM ILLINOIS TO OKLAHOMA. MODELS NOT IN GOOD AGREEMENT
ON TIMING OF THE TSRA...SO USED TEMPOS IN TAFS TO GIVE WINDOW OF
BEST OPPORTUNITY.

.OUTLOOK...NON VFR POSSIBLE ON SATURDAY IN SHOWERS/THUNDERSTORMS.

&&

.MARINE...
...
A WARM FRONT STRETCHED ACROSS LAKE ERIE WILL PUSH NORTH OF THE LAKE
TONIGHT.  CONVECTION LIKELY THIS EVENING INTO THE OVERNIGHT HOURS
SOME OF THE STORMS COULD BE STRONG TO SEVERE.  AS THE FRONT LIFTS
NORTH OF THE LAKE A SOUTH TO SOUTHWEST FLOW WILL DEVELOP OVER THE
LAKE AND CONTINUE THROUGH THE END OF THE PERIOD. WITH A HOT AND
MUGGY AIRMASS OVER A MUCH COOLER LAKE WILL BE HARD FOR WINDS TO MIX
DOWN TO THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, May 28, 3:59 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EDT TUE MAY 28 2013

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-292000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
359 PM EDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME OF THE THUNDERSTORMS MAINLY THIS EVENING COULD BE SEVERE
ESPECIALLY NORTH OF A FINDLAY TO MANSFIELD TO CANTON LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.

In the hours before

Local storm report, May 28, 4:48 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
448 PM EDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             BRISTOLVILLE            41.37N 80.87W
05/28/2013  E1.00 INCH       TRUMBULL           OH   PUBLIC

&&

KIELTYKA
Special weather statement, May 28, 5:03 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
503 PM EDT TUE MAY 28 2013

OHZ003-006-007-282145-
LUCAS-OTTAWA-WOOD-
503 PM EDT TUE MAY 28 2013

...SPECIAL WEATHER STATEMENT FOR LUCAS...NORTHEASTERN WOOD AND
NORTHWESTERN OTTAWA COUNTIES UNTIL 545 PM EDT...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HOLLAND...OR 6 MILES SOUTHWEST OF
SYLVANIA...MOVING EAST AT 40 MPH. THIS THUNDERSTORM IS CAPABLE OF
PRODUCING 45 MPH WINDS AND HAIL TO PENNY SIZE.

THIS STORM WILL BE NEAR...
  TOLEDO AND 7 MILES NORTH OF ROSSFORD BY 515 PM EDT.
  8 MILES NORTH OF NORTHWOOD BY 520 PM EDT.
  OREGON BY 525 PM EDT.

THE TOWNS OF OTTAWA HILLS AND HARBOR VIEW ARE ALSO IN THE PATH OF
THIS STORM.
Special weather statement, May 28, 6:38 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
638 PM EDT TUE MAY 28 2013

OHZ014-089-PAZ001-002-282345-
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
638 PM EDT TUE MAY 28 2013

...SPECIAL WEATHER STATEMENT FOR ERIE AND NORTHERN ASHTABULA COUNTIES
UNTIL 745 PM EDT...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF GIRARD TO 6 MILES NORTHWEST OF CONNEAUT TO 5 MILES WEST OF
ASHTABULA...MOVING EAST AT 40 MPH. THESE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND BRIEF HEAVY RAINFALL.
FREQUENT LIGHTNING IS ALSO OCCURRING.

THESE STORMS WILL BE NEAR...
  JEFFERSON AND ASHTABULA BY 645 PM EDT.
  NORTH KINGSVILLE BY 650 PM EDT.
  CONNEAUT BY 655 PM EDT.
  GIRARD BY 700 PM EDT.
  ERIE BY 710 PM EDT.
  ALBION BY 715 PM EDT.

THE TOWNS OF GENEVA-ON-THE-LAKE...AUSTINBURG...PLYMOUTH CENTER...
EDGEWOOD...KINGSVILLE...KELLOGGSVILLE...PIERPONT...FAIRVIEW...PLATEA
AND MIDDLEBORO ARE ALSO IN THE PATH OF THESE STORMS.

KEC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:53 PM EDTTornado WarningCLEErie52 min
May 28, 4:37 PM EDTSevere Thunderstorm WarningCLETrumbull38 min
May 28, 5:32 PM EDTAreal Flood AdvisoryCLELucas118 min
May 28, 5:36 PM EDTSpecial Marine WarningCLE84 min
May 28, 6:07 PM EDTSpecial Marine WarningCLE83 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.